# SDR DALA2018041702620

- Difficulty date: April 15, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 53,796 hours, 17,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE EMERGENCY LIGHT LENS DAMAGED.  REPLACED THE LIGHT ASSY, OPS TESTED GOOD.   OK FOR SERVICE.
